# SDR FDEA200907272792

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,268 hours, 28,948 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: 3772FMNLJ
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT TEST-THE NR 2 LED FAILED TO RETRACT AFTER TAKEOFF.  NR 2 SLAT ASSY FOUND TO BE RETRACTED WITH ACFT INBOUND AND NR 2 SLAT INTRANSIT AMBER   LIGHT ILLUM IN COCKPIT ON FWD PNL AND S/O IND PNL.  T/S NR 2 SLAT INDICATION IAW MM 27-82-000-1 AND FOUND TO BE FAULTY NR 2 SLAT ACTUATOR RETRACT SWITCH. REMOVED AND REPLACED NR 2 SLAT ACTUATOR ASSY IAW MM 27-81-032-4.  OPS LEAK CK GOOD IAW MM 27-81-032-4.  OPEN
